Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 20, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 19, 2009, 9:27 PM CDT for Clay County, Richland County, Illinois. It took effect at Apr 20, 2009, 5:45 AM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2009, 9:27 PM CDT (02:27 UTC)
- In effect from
- Apr 20, 2009, 5:45 AM CDT
- Expired
- Apr 24, 2009, 8:17 PM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 200227
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT SUN APR 19 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-201627-
/O.NEW.KILX.FL.W.0020.090420T1300Z-090424T1800Z/
/CLAI2.1.ER.090420T1300Z.090422T0000Z.090424T1200Z.NO/
927 PM CDT SUN APR 19 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM MONDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 815 PM SUNDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 18.5 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 12.6 SUN 8 PM 15.9 18.3 18.5
$$10 follow-up statements
000
WGUS83 KILX 201046
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT MON APR 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-210046-
/O.EXT.KILX.FL.W.0020.090420T1045Z-000000T0000Z/
/CLAI2.1.ER.090420T0624Z.090422T1200Z.000000T0000Z.NO/
546 AM CDT MON APR 20 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 445 AM MONDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.6 FEET BY
WEDNESDAY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 17.5 MON 5 AM 18.6 19.6 19.2
$$000
WGUS83 KILX 201405
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT MON APR 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-210405-
/O.CON.KILX.FL.W.0020.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.090420T0624Z.090422T1200Z.000000T0000Z.NO/
905 AM CDT MON APR 20 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 AM MONDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY
WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.1 MON 8 AM 18.9 19.5 19.1
$$
BARNES000
WGUS83 KILX 210246
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT MON APR 20 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC101-211645-
/O.CON.KILX.FL.W.0022.000000T0000Z-090424T1700Z/
/LAWI2.1.ER.090420T1837Z.090422T0000Z.090424T1100Z.NO/
945 PM CDT MON APR 20 2009
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 910 PM MONDAY THE STAGE WAS 30.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 30.7 MON 9 PM 31.5 31.9 31.5
$$000
WGUS83 KILX 211515
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 AM CDT TUE APR 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-220515-
/O.EXT.KILX.FL.W.0020.000000T0000Z-090425T1600Z/
/CLAI2.1.ER.090420T0624Z.090422T0600Z.090425T1000Z.NO/
1015 AM CDT TUE APR 21 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM TUESDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 19.6 TUE 9 AM 19.9 19.3 18.1
$$000
WGUS83 KILX 220204
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT TUE APR 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-221604-
/O.CON.KILX.FL.W.0020.000000T0000Z-090425T1600Z/
/CLAI2.1.ER.090420T0624Z.090422T0600Z.090425T1000Z.NO/
904 PM CDT TUE APR 21 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM TUESDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 19.6 TUE 8 PM 19.9 19.3 18.1
$$
BARNES000
WGUS83 KILX 221620
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1120 AM CDT WED APR 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-230620-
/O.EXT.KILX.FL.W.0020.000000T0000Z-090425T0200Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090424T2000Z.NO/
1120 AM CDT WED APR 22 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM WEDNESDAY THE STAGE WAS 19.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 19.3 WED 10 AM 18.7 17.0 14.1
$$000
WGUS83 KILX 230148
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT WED APR 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
&&
ILC025-159-231548-
/O.CON.KILX.FL.W.0020.000000T0000Z-090425T0200Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090424T2000Z.NO/
848 PM CDT WED APR 22 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 19.1 WED 8 PM 18.7 17.0 14.1
$$
GEELHART000
WGUS83 KILX 231522
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT THU APR 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-240522-
/O.EXT.KILX.FL.W.0020.000000T0000Z-090425T1500Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090425T0900Z.NO/
1022 AM CDT THU APR 23 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM THURSDAY THE STAGE WAS 18.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.9 THU 10 AM 18.1 15.6 13.2
$$000
WGUS83 KILX 240153
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT THU APR 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC025-159-241553-
/O.CON.KILX.FL.W.0020.000000T0000Z-090425T1500Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090425T0900Z.NO/
853 PM CDT THU APR 23 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 16 18.7 THU 8 PM 18.1 15.6 13.2
$$
kh000
WGUS83 KILX 250117
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT FRI APR 24 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-250147-
/O.CAN.KILX.FL.W.0020.000000T0000Z-090425T1100Z/
/CLAI2.1.ER.090420T0624Z.090421T2045Z.090424T2259Z.NO/
817 PM CDT FRI APR 24 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 700 PM FRIDAY THE STAGE WAS 15.8 FEET.
* FELL BELOW FLOOD STAGE AT 559 PM FRIDAY.
* FLOOD STAGE IS 16 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.6 FEET BY SUNDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 15.8 FRI 7 PM 14.5 12.6 10.9
$$
GEELHARTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 8:55 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 19, 8:55 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 855 PM CDT SUN APR 19 2009 .DISCUSSION... ISSUED 855 PM CDT SUN APR 19 2009 LOW PRESSURE CURRENTLY EXITING SOUTHERN ILLINOIS INTO SOUTHERN INDIANA. WRAP AROUND RAINS STILL IMPACTING THE BULK OF THE FORECAST AREA. EXPECT THE PRECIPITATION TO SLOWLY TAPER OFF AS THE SYSTEM CONTINUES TO PULL OFF THE EAST NORTHEAST. GOING FORECAST IS IN GOOD SHAPE OVERALL. ONLY PLAN ON MINOR TWEAKS FOR THE LATEST/EXPECTED TRENDS FOR THE REST OF THE NIGHT. BAK && .AVIATION... ISSUED 705 PM CDT SUN APR 19 2009 STRONG LOW PRESSURE CURRENTLY TRACKING ACROSS SOUTHERN ILLINOIS. WINDS HAVE TURNED MORE NORTHERLY ON THE BACK SIDE OF THE LOW AT ALL TERMINALS BUT KDEC/KCMI AND IT SHOULD DO SO THERE SHORTLY. THEN...WINDS WILL TREND MORE NORTHWEST WITH TIME THROUGH THE 00Z TAF PERIOD AND BECOME GUSTY. IFR CIGS AND IFR/MVFR VSBYS IN RAIN SHOULD PERSIST INTO THE OVERNIGHT HOURS IN THE WRAP AROUND MOISTURE ON THE BACK SIDE OF THE LOW...BUT CIGS WILL GRADUALLY LIFT OVERNIGHT INTO THE MVFR CATEGORY AS THE RAINS END. THERE MAY BE A FEW HOURS OF NO CIGS MONDAY MORNING...BUT THEY SHOULD QUICKLY RETURN IN THE VFR/MVFR CATEGORY AS A POCKET OF COLD AIR MOVES IN ALOFT TOWARD MIDDAY. THIS COLD AIR COULD ALSO PRODUCE A FEW SHOWERS. BAK && .PREV DISCUSSION... ISSUED 130 PM CDT SUN APR 19 2009 UPPER LOW OVER SRN MO/NRN ARKANSAS EARLY THIS AFTN WL CONTINUE TO DRIFT EWD THRU TNT. LOW PRESSURE AT THE SFC WAS LOCATED OVER SE MO AND WILL TRACK ENE ACRS S-CNTRL INDIANA TNT BRINGING A CONTINUED THREAT FOR RAIN TO THE FORECAST AREA. AS A NRN STREAM SHORTWAVE CURRENTLY PUSHING INTO THE DAKOTAS THIS AFTN PHASES WITH THE SRN STREAM WAVE ON MONDAY...THE SFC LOW WL DEEPEN AND DRAW DOWN SOME FAIRLY COOL TEMPERATURES FOR THE FIRST HALF OF THE WEEK. MUCH WARMER WEATHER STILL SLATED FOR THE THURSDAY THROUGH SUNDAY TIME FRAME AS UPPER LEVEL RIDGING BUILDS ACRS THE CNTRL U.S. SHORT TERM...TONIGHT THROUGH WEDNESDAY SIDING MORE WITH THE NAM-WRF WITH THIS FORECAST PACKAGE AS IT SEEMS TO BE SHOWING MORE CONSISTENCY WITH THE TRACK OF THE SFC LOW ACRS SRN IL INTO S-CNTRL INDIANA TNT AND WITH THE NRN STREAM ENERGY SLATED TO AFFECT OUR AREA ON MONDAY. RAIN WILL CONTINUE THRU AT LEAST THE FIRST HALF OF TNT AND BASED ON THE TRACK OF THE SFC WAVE...WDLY SCT THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 70 FOR A FEW HOURS EARLY THIS EVENING AS MODELS INDICATE SOME WEAK INSTABILITY WL BE ABLE TO WORK ITS WAY NEWD AHEAD OF THE SFC LOW TRACK LATE THIS AFTN INTO EARLY THIS EVENING. WITH THE TRACK OF THE SFC AND UPPER LEVEL LOWS...LOOKS AS SOUTHEAST IL WL RECEIVE THE MORE SIGNIFICANT RAINFALL THIS EVENING WITH SHOWER CHANCES GRDLY DECREASING OVERNIGHT FROM WEST TO EAST. MODELS ACTUALLY SHOWING A DECREASE IN CLOUD COVER MONDAY MRNG IN THE WAKE OF THE SFC LOW TO OUR EAST...BUT THAT WILL BE SHORT LIVED AS A STRONG UPPER LEVEL SHORTWAVE DROPS QUICKLY SE INTO OUR AREA BY EARLY AFTN. DAYTIME HEATING COUPLED WITH VERY COLD TEMPERATURES ALOFT (-28C AT 500 MB) WILL PRODUCE SOME STEEP LOW AND MID LEVEL LAPSE RATES DURING THE AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE BY EARLY AFTN JUST AHEAD OF THE APPRCHG SHORTWAVE AND COLD POOL ALOFT WITH A FEW OF THE STORMS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS. WINDS OUTSIDE ANY CONVECTION WILL BE GUSTY WITH THE NAM-WRF BUFKIT SOUNDINGS SHOWING MOMENTUM TRANSFER OF 30-40 MPH POSSIBLE BY AFTN...ESP IF WE CAN GET SOME SUNSHINE DURING THE DAY. WITH THE PSBLTY OF SOME BRIEF SUNSHINE...ESP DURING THE MRNG...ALL GUID NUMBERS WERE HIGHER THAN WHAT WE SAW YSTDY. WL BUMP OUR HIGHS UP A CATEGORY AS WELL. COLD CYCLONIC FLOW WILL BE THE RULE MONDAY NIGHT INTO TUESDAY WITH MODELS INDICATING 850 MB TEMPS DROPPING TO BETWEEN -2 AND -4 DEGREES C BY TUESDAY. WITH THE CLOSE PROXIMITY OF THE UPPER LOW TUESDAY AND SVL SHORTWAVES ROTATING ARND THE COLD CORE...WL HAVE TO KEEP THE LOW CHANCE POPS GOING THRU THE DAY. CLOUDS SHOULD DECREASE OVERNIGHT TUESDAY BRINGING SOME CHILLY READINGS TO THE FORECAST AREA AS THE SFC RIDGE AXIS SETS UP JUST WEST OF OUR AREA BY WED MRNG. THIS SHOULD YIELD OVERNIGHT LOWS IN THE MID TO UPPER 30S WITH SCATTERED FROST A PSBLTY BY DAWN WEDNESDAY. QUIET WX EXPCTD WEDNESDAY AS THE SFC HIGH DRIFTS SLOWLY ACRS THE REGION BRINGING MUCH MORE IN THE WAY OF SUNSHINE ALONG WITH WARMER TEMPERATURES AS 850 MB FORECASTS ARE ARND +4 DEG C BY AFTN WHICH SHOULD PUSH READINGS IN THE LOW TO MID 60S. LONG TERM...THURSDAY THROUGH SUNDAY UPPER PATTERN STILL FORECAST TO UNDERGO A SIGNIFICANT CHANGE THIS PERIOD AS UPPER LEVEL RIDGING BUILDS ACRS THE CNTRL U.S. IN RESPONSE TO A FAIRLY STRONG TROF ACRS THE PACIFIC NW. MODELS HAVE BEEN VARIED WITH RESPECT TO THE AMPLITUDE OF THE RIDGE ACRS THE MIDDLE OF THE COUNTRY WHICH WILL HAVE AN AFFECT ON BOUNDARY PLACEMENT ACRS THE LOWER LAKES OVER THE WEEKEND. LATEST ECMWF AND OPERATIONAL GFS SUGGEST SHORTWAVE ENERGY ACRS SOUTH CNTRL CANADA WILL BE ABLE TO SUPPRESS THE RIDGE...AT LEAST TEMPORARILY...ON SATURDAY BEFORE HEIGHTS START TO BUILD AS THE WAVE MOVES WELL OFF TO OUR EAST ON SUNDAY. THIS WOULD BRING A COLD FRONT INTO NORTH CENTRAL ILLINOIS SATURDAY BEFORE RETREATING BACK NORTH AS UPPER LEVEL HEIGHTS BUILD ACRS THE MIDWEST. THE 12Z EURO MODEL IS MUCH MORE AGGRESSIVE IN DROPPING A FRONT SOUTH ACRS THE MIDWEST OVER THE WEEKEND AND BUILDING CANADIAN HIGH PRESSURE SOUTHEAST INTO THE GREAT LAKES. GFS ENSEMBLE MEAN INDICATING THE FRONTAL BOUNDARY WILL NOT MAKE IT INTO OUR FORECAST AREA OVR THE WEEKEND AS IT DEPICTS A MUCH WEAKER SRN CANADIAN SHORTWAVE. AS A RESULT...WL NOT MAKE ANY SIGNIFICANT ADJUSTMENTS TO THE CURRENT EXTENDED FORECAST WITH ONLY SLIGHT CHANCES OF CONVECTION ENTERING THE NW QUARTER OF THE FORECAST AREA OVR THE WEEKEND. TEMPERATURES STILL EXPECTED WELL INTO THE 70S STARTING ON THURSDAY. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 3:07 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT SUN APR 19 2009 ILZ027>031-036-037-040-041-047-049-050-201100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 307 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM HENRY FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. PATCHY FROST WILL BE POSSIBLE WEDNESDAY MORNING...AS LOW TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-201100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 307 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. PATCHY FROST WILL BE POSSIBLE WEDNESDAY MORNING...AS LOW TEMPERATURES DIP INTO THE LOWER TO MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-201100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 307 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT SEVERAL DAYS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. THE BEST CHANCES FOR SEVERE WEATHER WILL REMAIN FURTHER SOUTH ACROSS THE OHIO AND TENNESSEE RIVER VALLEYS...HOWEVER A FEW STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS COULD DEVELOP AS FAR NORTH AS THE I-70 CORRIDOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON. SOME OF THE STRONGER STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. PATCHY FROST WILL BE POSSIBLE WEDNESDAY MORNING...AS LOW TEMPERATURES DIP INTO THE MIDDLE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Apr 19, 5:38 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
538 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN LEWISTOWN 40.40N 90.16W
04/19/2009 M2.52 INCH FULTON IL CO-OP OBSERVER
STORM TOTAL RAINFALL SO FAR
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:19 AM CDT | River Flood Warning | ILX | Fulton, Knox | 37 hr |
| Apr 20, 8:48 AM CDT | River Flood Warning | ILX | Lawrence | 3 days |
| Apr 20, 11:18 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 3 days |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.